# SDR QXEA2025032400068

- Difficulty date: March 21, 2025
- Submitted: March 24, 2025
- Operation: Air carrier
- Aircraft: N656QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000942
- Aircraft time: 4,643 hours, 3,706 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 2037 FUEL FEED 2 FAULT MESSAGE IN CRUISE. FUEL IMBALANCE DEVELOPED DESPITE CROSSFEED. SUSPECTED FUEL LEAK AFTER MISCOMPARE OF 300LBS DEVELOPED BETWEEN GAUGE + FMS FUEL. DIVERTED AND PERFORMED UNEVENTFUL LANDING. REMOVED FROM SERVICE. FOUND FAULT CODE 45452090CMC AND COMPLIED WITH FIM TASK 45-45-00-810-873-A. PERFORMED OPS CHECK OF CROSS FEED VALVE IAW AMM 28-21-15-710-801-A, OPS CHECK GOOD.PERFORMED OPS CHECK OF ENGINE EJECTOR  PERFORMED GVI WALKAROUND, NO LEAKS NOTED. PERFORMED MAGNA STICK READINGS, COMPARED TO DIGITAL FUEL LEVEL, REF. AMM 28-42-01-710-801-A. OPS CHECK DID NOT PASS, REF. LP 1095639 FOR DEFECT WRITE UP. PERFORMED MAGNETIC LEVEL INDICATOR OPS CEHCK (REF AMM 28-42-01-710-801-A) OPS TEST GOOD NFDN PERFORMED FIM 28-21-00-810-815-A, STEPS 5.A.(1).(G) NO DEFECTS NOTED. PERFOREMD OPS CHECK OF ELECTRICAL FUEL-QUANTITY-INDICATOR, REF. AMM 28-41-00-710-801-A, OPS CHECK GOOD. TRANSITORY CONDITION CONDITION OF EJECTOR PUMP REF FIM 45-45-00-810-873-A & 28-21-10-810-812-A FUEL SYS SCAVENGE FAIL & FUEL FEED 2 FAULT. NFDN.  REF LP 1095640 FOR OCF. OCF GOOD RETURNED TO SERVICE.
